# SDR FDEA202208302110

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 35,918 hours, 19,979 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 1635CH3704
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

REF 30-40-3905 CAPT WINDSHIELD OUTSIDE PANE SHATTERED. NEEDS REPLACED.  REF AMM 56-11-11-04 COMPLETED INSTALLATION OF CAPTAINS WINSHIELD. OPS CHECK GOOD   REF AMM 30-42-00-05. AIRCRAFT GOOD FOR SERVICE.
